Title of article :
Martinʹs conjecture holds for weight 3 blocks of symmetric groups
Author/Authors :
Kai Meng Tan، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
18
From page :
1115
To page :
1132
Abstract :
We prove that Martinʹs conjecture holds for weight 3 blocks of symmetric group algebras—that if these blocks have Abelian defect group, then their projective (indecomposable) modules have a common radical length 7.
Keywords :
representation theory , Symmetric groups
Journal title :
Journal of Algebra
Serial Year :
2008
Journal title :
Journal of Algebra
Record number :
698711
Link To Document :
بازگشت